# SDR 2016FA0000504

- Difficulty date: October 14, 2016
- Submitted: October 14, 2016
- Operation: General aviation
- Aircraft: N6219D
- Make and model: Cessna 172N
- Aircraft serial: 17272641
- Aircraft time: 17,389 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 050042319
- Condition: Chafed
- Location: Fuel System
- Stage of operation: LD
- How discovered: 9
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

DURING INVESTIGATION FOLLOWING AN INSTRUMENT PANEL FIRE ON LANDING ROLLOUT, THE INCOMING PRIMER LINE UNDER THE INSTRUMENT PANEL HAD BEEN CHAFFED THROUGH BY A LANDING LIGHT WIRE.  THE CHAFFING HAD CREATED A PIN HOLE IN THE PRIMER LINE AND THE RESULTING FIRE APPEARED TO BE FUEL FED.   THE PRIMER LINE APPEARS TO HAVE SEPARATED NEAR THE CHAFFING AND THE WIRE APPEARED TO BE WELDED TO THE PRIMER LINE DUE TO THE FIRE.  PERSONNEL ON THE AIRPORT WERE ABLE TO EXTINGUISH THE FIRE IN A SHORT TIME.  THERE HAD BEEN NO RECORD OF RECENT PRIMER OR ELECTRICAL WIRING MAINTENANCE THAT HAD BEEN CONDUCTED IN THAT AREA.  DUE TO LOCATION IN THE AIRCRAFT, THE AREA OF THE CHAFFING MAY HAVE BEEN DIFFICULT TO SEE DURING NORMAL SCHEDULED INSPECTIONS.
